# SDR AALA202305113922

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 36,860 hours, 14,217 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: S325400294500
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2  MIDDLE LAVATORY DOOR DIFICULT TO OPEN. REPLACED DOOR ASSEMBLY PER AMM 25-45-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
